Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On compact$^{\ast }$ spaces and compactifications
HTML articles powered by AMS MathViewer

by Sergio Salbany PDF
Proc. Amer. Math. Soc. 45 (1974), 274-280 Request permission

Abstract:

The space $\beta X$ of $Z$-ultrafilters on $X$ with the standard filter space topology is shown to be compact*. Without considering the reflection associated with compact* spaces, we also prove that products of compact* spaces are compact*, in response to a request for a direct proof.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54C35
  • Retrieve articles in all journals with MSC: 54D30, 54C35
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 274-280
  • MSC: Primary 54D30; Secondary 54C35
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0355970-1
  • MathSciNet review: 0355970